# SDR CALA2016092200676

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 47,613 hours, 15,592 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 172A40016
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER ON RT VERTICAL STAB IN SPAR SKIN VSS 224, 11TH FASTENER FROM FWD EDGE. PERFORMED PART 1-INTERIM REPAIR STEPS 1-6 OF ECRA 5530-01770.
